56 paper(s) uploaded by Tsz_Shun_Eric_CHUNG.

Index Title Upload Time Modified Time
31

An energyconserving discontinuous multiscale finite element method for the wave equation in heterogeneous media: Advances in Adaptive Data Analysis

Tsz Shun Eric CHUNG Y Efendiev RL Gibson Jr

TBD mathscidoc:1910.43510

3, 251-268, 2011
[ Download ] [ 2019-10-20 18:14:15 uploaded by Tsz_Shun_Eric_CHUNG ] [ 494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:14:15 -
32

A new phase space method for recovering index of refraction from travel times

Tsz Shun Eric CHUNG Jianliang Qian Gunther Uhlmann Hongkai Zhao

TBD mathscidoc:1910.43511

Inverse Problems, 23, (1), 309, 2007.1
[ Download ] [ 2019-10-20 18:14:31 uploaded by Tsz_Shun_Eric_CHUNG ] [ 440 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:14:31 -
33

Constraint energy minimizing generalized multiscale finite element method in the mixed formulation

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung

Numerical Analysis and Scientific Computing mathscidoc:1910.43513

Computational Geosciences, 22, (3), 677-693, 2018.6
[ Download ] [ 2019-10-20 18:15:00 uploaded by Tsz_Shun_Eric_CHUNG ] [ 505 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:15:00 -
34

Nonlocal multicontinuum (NLMC) upscaling of mixed dimensional coupled flow problem for embedded and discrete fracture models

Maria Vasilyeva Tsz Shun Eric CHUNG Wing Tat Leung Valentin Alekseev

Numerical Analysis and Scientific Computing mathscidoc:1910.43514

arXiv preprint arXiv:1805.09407, 2019.5
[ Download ] [ 2019-10-20 18:15:22 uploaded by Tsz_Shun_Eric_CHUNG ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:15:22 -
35

Generalized multiscale finite element methods for spacetime heterogeneous parabolic equations

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung Shuai Ye

Numerical Analysis and Scientific Computing mathscidoc:1910.43516

Computers & Mathematics with Applications, 76, (2), 419-437, 2018.7
[ Download ] [ 2019-10-20 18:15:56 uploaded by Tsz_Shun_Eric_CHUNG ] [ 589 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:15:56 -
36

FETI-DP preconditioners for a staggered discontinuous Galerkin formulation of the two-dimensional Stokes problem

Hyea Hyun Kim Tsz Shun Eric CHUNG Chak Shing Lee

TBD mathscidoc:1910.43519

Computers & Mathematics with Applications, 68, (12), 2233-2250, 2014.12
[ Download ] [ 2019-10-20 18:16:51 uploaded by Tsz_Shun_Eric_CHUNG ] [ 201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:16:51 -
37

An adaptive generalized multiscale discontinuous Galerkin method for high-contrast flow problems

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung

Numerical Analysis and Scientific Computing mathscidoc:1910.43525

Multiscale Modeling & Simulation, 16, (3), 1227-1257, 2014.8
[ Download ] [ 2019-10-20 18:19:23 uploaded by Tsz_Shun_Eric_CHUNG ] [ 476 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:19:23 -
38

Computational multiscale methods for linear heterogeneous poroelasticity

Robert Altmann Tsz Shun Eric CHUNG Roland Maier Daniel Peterseim Sai-Mang Pun

Numerical Analysis and Scientific Computing mathscidoc:1910.43527

arXiv preprint arXiv:1801.00615, 2018.1
[ Download ] [ 2019-10-20 18:19:56 uploaded by Tsz_Shun_Eric_CHUNG ] [ 524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:19:56 -
39

A hybrid finite difference/control volume method for the three dimensional poroelastic wave equations in the spherical coordinate system

Wensheng Zhang Li Tong Tsz Shun Eric CHUNG

TBD mathscidoc:1910.43532

Journal of Computational and Applied Mathematics, 255, 812-824, 2014.1
[ Download ] [ 2019-10-20 18:21:15 uploaded by Tsz_Shun_Eric_CHUNG ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:21:15 -
40

The eigenvalues and eigenspaces of some discrete div-and curl-related operators

Tsz Shun Eric CHUNG Jun Zou

TBD mathscidoc:1910.43534

SIAM Journal on Matrix Analysis and Applications, 24, (4), 1149-1160, 2003
[ Download ] [ 2019-10-20 18:21:51 uploaded by Tsz_Shun_Eric_CHUNG ] [ 442 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-10-20 18:21:51 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved